A bit confused

I previously posted that my husband was unable to be given radiotherapy because of previous treatment some 30 years ago. Now that the hospital have found his notes they have advised him that radiotherapy is indicated but with a higher risk of problems such as fistulars. My husband has decided to go ahead with the radiotherapy but of course we are both very worried about future sideeffects.

Has anyone on here suffered with fistulars?

Is this the only awful side effect or are there others?

We have been told that the skin can get burned under radiotherapy - is there anything that can be used in the way of a topical preparation that may help?

Your personal experiences would help to remove that black hole of little knowledge.

thank you

1 Reply

oldestnewest
  • Thank you to Health Unlocked for the two messages to answer this question, however this is my question.

You may also like...